Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Riemann Maps and Diameter Distance

David A. Herron
The American Mathematical Monthly
Vol. 119, No. 2 (February 2012), pp. 140-147
DOI: 10.4169/amer.math.monthly.119.02.140
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.02.140
Page Count: 8
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Riemann Maps and Diameter Distance
Preview not available

Abstract

Abstract We use the intrinsic diameter distance to describe when a Riemann map has a continuous extension to the closed unit disk.

Page Thumbnails